# SDR DLM88962368

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005041
- Condition: Dirty
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN AFT CABIN IMMEDIATELY AFTER T/O.  AFT LAV\SMOKE DETECTOR WENT OFF, UNUSUAL SMELL IN COCKPIT.  FOUND OIL LEAKING FROM APU, FWD APU TO MCO AND PLAC.  CLEANED OILY AREA AROUND APU INLET, REPLACED WATER SEPARATOR BAGS AND SYSTEM CHECKS NORMAL.
